# SDR 96ZZZX1292

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Fs 870
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON AFT UPPER SPAR CAP CENTER WING TANK AT FS 870, LBL 33 TO LBL 48.  CUT WEB FROM LBL 33 TO LBL 48, CUT SPAR CAP, 1 INCH BY 4 INCHES.  INSTALLED WEB AND ANGLES FOR SPAR REPAIR PER SRM 57-10-6 (WEB REPAIR), 51-40-4 AND AERO NR 95PMSI.053R0-1, DATED 2-18-95 (SPAR REPAIR).  TAT:  53,881.4 HOURS.  TAC:  36,380.
